Ask an expert
Question

10 Mar 2003

Acne
Dear DietDoc

I had acne between the age of 20-28. I then used Roaccutane which cleared it all up for many years. The acne has started all over again but just seems to be on my chin. I was told that it is a hormone imbalance and that I should use Vit b and Zinc tablets. Please tell me, if it is a hormone imbalance which causes the acne what should I do?
Answer 426 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Leonie
Acne is really caused by a hormone imbalance and as you have previously had good results with Roaccutane, I would suggest that you consult a Dermatologist to obtain the correct treatment for your condition. Taking vitamin B complex and zinc is generally a good idea if you are feeling tired and are prone to infections, but it won't cure your skin condition, if the latter is acne and not some other dermatological manifestation.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.